Stomach pain from torem?

  1. New Member
    Tch44's Avatar
    Join Date
    May 2007
    Posts
    27
    Rep Power
    106
    Level
    5
    Lv. Percent
    39.39%

    Stomach pain from torem?


    I have just started my 2nd week of pct after a havoc and s-drol pulse. I am using torem (120/90/60/30) tribex,igf-1 and dhea. Every thing seem to be going fine except i have been having some pain in my lower abdomen. Almost like a mild cramp. It feels deep like my intestines? Would any of this cause this? I have used all of it except the torem before with no problems. I dont really think it is anything serious just thought someone else might have had this also and no a way to cure it. Thanks

  2. Professional Member
    neoborn's Avatar
    Stats
    5'7"  230 lbs.
    Join Date
    Oct 2006
    Posts
    4,406
    Rep Power
    2363
    Level
    45
    Lv. Percent
    47.26%
    Achievements Activity ProPosting Pro

    I personally haven't hear of it but perhaps just remove all but the Toremifene and then see how it goes. If all well add the other stuff back in one by one...to troubleshoot.

    Much Love,

    Neoborn
  3. New Member
    Ronnie's Avatar
    Join Date
    May 2007
    Age
    29
    Posts
    449
    Rep Power
    317
    Level
    17
    Lv. Percent
    35.34%

    Never heard of that. Im on week three and everything is great.
    •   
       

  4. Professional Member
    neoborn's Avatar
    Stats
    5'7"  230 lbs.
    Join Date
    Oct 2006
    Posts
    4,406
    Rep Power
    2363
    Level
    45
    Lv. Percent
    47.26%
    Achievements Activity ProPosting Pro

    Could possibly be a "must be taken with food" or "without food" thing?

    Just thinking aloud.

    Much Love,

    Neoborn
  5. New Member
    Ronnie's Avatar
    Join Date
    May 2007
    Age
    29
    Posts
    449
    Rep Power
    317
    Level
    17
    Lv. Percent
    35.34%

    I dont know but I always take it before bed with my protein shake to mask the taste which is horrid.
  6. New Member
    Tch44's Avatar
    Join Date
    May 2007
    Posts
    27
    Rep Power
    106
    Level
    5
    Lv. Percent
    39.39%

    I always take it with a shake. Most of the time its right before bed. I may just have just caught something going around it may not have anything to do with the torem.
  7. New Member
    Tch44's Avatar
    Join Date
    May 2007
    Posts
    27
    Rep Power
    106
    Level
    5
    Lv. Percent
    39.39%

    hey another question for you guys if you dont mind. Is it always best to take this for four weeks. I'm starting my second and it seem like everything is almost back to normal. I was just wondering if you always need four weeks? Sorry if thats a dumb question i am 100% new to this stuff.
  8. Professional Member
    neoborn's Avatar
    Stats
    5'7"  230 lbs.
    Join Date
    Oct 2006
    Posts
    4,406
    Rep Power
    2363
    Level
    45
    Lv. Percent
    47.26%
    Achievements Activity ProPosting Pro

    I don't believe you have to take this for four weeks but would taper it off either way. I think this would also depend on how much you are shutdown and how long your cycle was. Standard dosing protocol is 120/90/60/30 so you could depending on your cycle / shutdown speed the taper up.

    Perhaps others will chime in on this.

    Much Love

    Neoborn
  9. New Member
    NAS's Avatar
    Stats
    6'1"  225 lbs.
    Join Date
    Feb 2007
    Age
    33
    Posts
    213
    Rep Power
    202
    Level
    12
    Lv. Percent
    62.57%

    1 ive never experience any stomach issues with torem
    2 depending on personal feelings on how shutdown your are 3 weeks on torem tapered down should be fine
    3 neoborn's sudgestion to stop all other pct supps and troubleshoot is a fine idea
  10. Senior Member
    ImJ2x's Avatar
    Join Date
    Feb 2005
    Age
    53
    Posts
    1,236
    Rep Power
    795
    Level
    26
    Lv. Percent
    75.66%
    Achievements Posting Pro

    You did say your cycle was a pulse, which is designed to minimize shutdown. So you probably don't need a "normal" 4-week PCT -- but only you can make that call.
  

  
 

Similar Forum Threads

  1. Stomache pains from 4-ad
    By agcrx in forum Anabolics
    Replies: 4
    Last Post: 12-04-2012, 12:00 AM
  2. what is the pain from prop like, a tetnus shot?
    By hethcliff in forum Anabolics
    Replies: 8
    Last Post: 07-14-2005, 02:18 PM
  3. stomach pain
    By JblazeGirlie in forum Supplements
    Replies: 16
    Last Post: 02-10-2005, 09:55 PM
  4. Pain from injectable 1-test cyp!!!
    By biglegs in forum Anabolics
    Replies: 12
    Last Post: 10-29-2004, 11:52 PM
  5. elbow pain from squats!!!!
    By Trapark666 in forum Exercise Science
    Replies: 4
    Last Post: 03-25-2004, 12:43 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in